Andradas Heranz, Carlos and Recio , Tomás (2007) Plotting missing points and branches of real parametric curves. Applicable Algebra in Engineering Communication and Computation, 18 (1-2). pp. 107-126. ISSN 0938-1279
Restringido a Repository staff only hasta 2020.
Official URL: http://www.springerlink.com/content/583523j1g368q323/
This paper is devoted to the study (from the theoretic and algorithmic point of view) of the existence of points and branches non-reachable by a parametric representation of a rational algebraic curve (in n-dimensional space) either over the field of complex numbers or over the field of real numbers. In particular, we generalize some of the results on missing points in (J. Symbolic Comput. 33, 863-885, 2002) to the case of space curves. Moreover, we introduce for the first time and we solve the case of missing branches. Another novelty is the emphasis on topological conditions over the curve for the existence of missing points and branches. Finally, we would like to point out that, by developing an "ad hoc" and simplified theory of valuations for the case of parametric curves, we approach in a new and unified way the analysis of the missing points and branches, and the proposal of the algorithmic solution to these problems.
|Uncontrolled Keywords:||Parametric curves; Normal parametrization; Branches; Valuation rings|
|Subjects:||Sciences > Mathematics > Algebraic geometry|
1. Abhyankar, S.: Algebraic Geometry for Scientists and Engineers, Mathematical Surverys and
Monographs vol. 35 American Mathematical Society, Providence. 1990
2. Alonso, C., Gutierrez, J., Recio, T.: Real parametric curves: some symbolic algorithm issues.
14th IMACS (Institute for Mathematics and Computers in Simulation) World Symposium.
3. Alonso, C., Gutierrez, J., Recio, T.: Reconsidering algorithms for real parametric curves. J.
AAECC 6, 345–352 (1995)
4. Alonso, C., Gutierrez, J., Recio, T.: A rational fuction decomposition algorithm by near separated
polynomials. J. Symbolic Comput. 19, 527–544 (1995)
5. Bajaj, C., Royappa, A.: Finite representations of real parametric curves and surfaces.Technical
Report, CAPO report CER-92-28, Purdue University. Also in International J. Comput.
Geometry Appl. 5, 313–326 (1995)
6. Canny, J., Manocha, D.: Rational curves with polynomial parametrization. Comput-Aided
Des. 23, 645–652 (1991)
7. Cox, D., Little, J., O’Shea, D.: Ideals, Varieties and Algorithms. Undergraduate Texts in
Mathematics. Springer, Berlin Heidelberg New York (1991)
8. Chou, S.C., Gao, X.S.: On the normal parametrization of curves and surfaces. Int. J. Comput.
Geometry Appl. 1, 125–136 (1991)
9. Gonzalez-Lopez, M.J.,Recio, T., Santos, F.: Parametrization of semialgebraic sets.Math. Comput.
Simul. 46, 353–362 (1996)
10. Lang, S.: Algebra. Graduate Texts in Mathematics, 3rd edn. Springer, Berlin Heidelberg
New York (2002)
11. Sederberg, T.W.: Improperly parametrized rational curves. Comput-Aided Geometric
Des. 3, 67–75 (1986)
12. Sendra, J.R.: Normal parametrizations of algebraic plane curves. J. Symbolic Comput. 33, 863–
13. Walker, R.: Algebraic Curves. Dover, New York (1950)
|Deposited On:||17 Apr 2012 10:52|
|Last Modified:||06 Feb 2014 10:07|
Repository Staff Only: item control page